MAUDE Adverse Event Report: PERMOBIL INC PERMOBIL M CORPUS VS; POWERED WHEELCHAIR

PERMOBIL INC PERMOBIL M CORPUS VS; POWERED WHEELCHAIR
Model Number M VS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 03/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reports indicate the retractable panel holder for the joystick was positioned in a fashion to where if it were rotated inwards, the inductive of the joystick could come into contact with the bracketry of the tray, if installed.At one point, while the device was powered on, the end-user inadvertently pivoted the joystick inwards, making contact with the tray hardware, which caused the device to turn rapidly to the right forcing the device to impact the wall.The ensuing impact reportedly resulted in a fracture to the end-user's right ankle.The local service provider inspected the device finding no mechanical malfunctions having occurred and re-adjusted the panel holder into a position to where contact would no longer be made if joystick was rotated inwards in the future.A review of the device history record from the date the device was manufactured was performed which noted that this device was not involved in manufacturing quality non-conformance.
 
Event or Problem Description
Received report claiming the retractable panel holder, when rotated inwards, would allow the joystick to contact the tray mounting hardware and this would engage an involuntary drive command.Reports on one instance, the chair was inadvertently driven into a wall where the end-user sustained a fracture to their ankle.

Brand Name
PERMOBIL M CORPUS VS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key24757557
Report Number1221084-2026-00004
Device Sequence Number9092045
Product Code IPL
UDI-Device Identifier17330818002003
UDI-Public(01)17330818002003(11)250904
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K191874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM VS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown